# SDR 98ZZZX314

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30HJ
- Make and model: Lear 35A
- Aircraft serial: 226
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: C, X, E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FLAMED OUT AT 430 WITH VIBRATION, DIVERTED TO TULSA.  VISUAL INSPECTION OF TURBINE INDICATES SEVERE FOD.
